# SDR SWAA2024040566760

- Difficulty date: March 22, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INBOARD POTABLE WATER TANK SUPPORT FITTING JUST AFT OF BS 947 FRAME PART # 149A8113-6 IS CRACKED<[01] REMOVED AND REPLACED FITTING IAW SRM 51-40-02 & DWG 149A8103 WATER TANK INB FITTING LBL10; BS947;[02] VERIFIED ACTION 1. JOB COMPLETE.
